# SDR SWAA990199

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323478
- Condition: Low Press
- Location: L1 & L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND L1 AND 2 SLIDE PRESSURES LOW.  REMOVED AND REPLACED BOTH SLIDES PER BOEING M/M.
